# SDR 20000413SH003

- Difficulty date: January 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N308NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9603001102
- Condition: Leaking
- Location: Lt Mlg
- Part time: 1,110 hours
- Component: Airframe, Pilats
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR ACTUATOR LEAKS HYDRAULIC FLUID.  CAUSE IS DIRT WEARING OUT SEAL OF ACTUATOR.  CORRECTIVE ACTION WAS TO REMOVE AND REPLACE ACTUATOR. (X)
